It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Ive search the board and i cant quite find an answer to my question so here it goes... I was dianosed with adhd back in June and i started on concerta (by choice). I went from 27, to 36, to 54 with no real increase in my attention span. So, about 1- 1.5 weeks ago, i saw my doctor again and we decided to switch me to strattera. I took 40mgs for the first 4 days and im now taking 60mgs daily, which is where she says i should be. But here's the problem. Ive been experiencing what i think are side-effects, but im not sure they really are or if im just getting sick (considering everything's going around school and i always seem to get sick right before thanksgiving). Last thursday or friday (cant remember which), my throat got really dry, it started to feel tight, i felt somewhat nausiated, i became extremely hot, started sweating, and felt like my skin was becoming flushed. It lasted for probably 10 minutes then i was fine, except for a bad headache the rest of the day. I wasnt sure what to think and my mom wasnt either. Then, today the same thing happened again at almost the exact same time, but it was worse. My mom (whom is a nurse) and im not sure what to do/think. I already suffer from migranes (take rx meds for that too), so i really dont need more headaches. My mom is going to take my blood pressure tomorrow to see if its elevated (and im rambling again, sorry).

Point is, is this a normal side-effect of strattera and if so, is it serious enough that i will need to stop taking strattera and play the "drug wheel" again? Im sick of meds and it frustrates me when my dad has had success with both meds (concerta & srattera) without bad S-E's and i either dont see any differance or end up sitting in a french class sweating profusely while learing about the differance between "que" and "ce que." Thanks for your help (and sorry if that didnt make much sense).
I have been on Strattera for 2 wks now taking 20 mg. and on day 2 of taking 40mg. I have extreme hot flashes, sweating (I dont think i have ever sweat this much), i have noticed i get a headache in the late afternoon, sleepiness during the day....nausea has left b/c i started taking it with my heaviest meal, but i cant sleep at night. ANyways, i feel a little more calm and more focused but today wasnt a good day for me...i had 6 projects going on at the same time and couldnt finish anything. I used to take Adderall but dr switched me...i think i could deal with the strattera if the sweating and hot flashes would go away. I think what you're experiencing is just side effects BUT it could be your body telling you something else. You should really contact you doctor and express how your feeling. Good luck to you.





All times are GMT -7. The time now is 01:51 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!